Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in stomach after work out. Why did I have palpitations and heart burn?

I did a work out tape for my abs 2 weeks ago and I only did the tape twice 3 days apart. After the 2nd time I felt pain in my upper stomach area I also, experinced the following, heart pain with some irregular heart beats, some palputations and heart burn . I also, feel sick and it seems to want to get better but than I aggravate it and I feel all the symstoms all over again and every time it does I get a real bad headach.
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pathologist and Microbiologist 's  Response
Hi dianam, I would like to know your age and if you are suffering froom diabetes or hypertention or are on any medication. First of all the pain felt in your stomach as you have said is probably muscular pain that you are feeling in the upper abdominal region due to the crunches or the situps that you are doing. Secondly get your hemoglobin levels and blood suger levels done. If you are anemic or your suger levels are low then you get these symptoms of palpitation and nausea due to hypoglygemia due to decreased blood supply and hence glucose to your brain, that also explains the post palpitation headache. Simple thing you can do is to keep drinking some enery drinks in between and also not overdo the exercise but to slowly build up your stamina and increase your exercise intensity over a period of few weeks. You will feel much better with these simple changes and if you are anemic which means your hemoglobin levels are below normal levels then you may need to consult your family physician about the cause and correct that. Take care and happy exercising!
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor